# SDR CALA2015082894242

- Difficulty date: August 25, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 53,764 hours, 12,391 cycles
- Engine: Pwa PW4056
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AT F340 LEVEL OFF SELECTED, VNAV & AUTO PILOT ABRUPTLY NOSED DOWNWARD.  RT FCC FAULTED IAW FIM FAULT TREE.  R & R RT FCC, LOAD SW, OPERATIONS CHECKED GOOD.
